# SDR SWAA2019062634181

- Difficulty date: May 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550688633
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER SURFACE CORRODED AT BS. 986, RBL 45.          / REPAIRED FLOOR BEAM PER EA AN ER.
